# SDR YENA20130926203

- Difficulty date: September 26, 2013
- Submitted: September 27, 2013
- Operation: Air carrier
- Aircraft: N571JB
- Make and model: Airbus A320-232
- Aircraft serial: 2125
- Aircraft time: 40,508 hours, 14,403 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: L2 Doorway
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON HEAVY MX, FOUND CORROSION AT AFT PAX CABIN LOWER L2 SILL BEAM LOCATED AT FRAMES 66 & 68 AT STRINGER 23L.  REMOVED CORROSION IAW SRM 51-74-00.  REMOVED FASTENERS AT AFFECTED AREAS IAW SRM 51-42-11. PERFORM DVI AND ULTRASONIC INSPECTIONS. PERFORMED CUTOUT AS APPLICABLE.  BLENDED AREAS, TRIMMED EDGES TO CONFIRM NO CRACKS.  DRILLED NEW HOLES, FINAL REPAIR COMPLETED IAW E/C A13-593-01.
